Cyclic space isomorphism of unitary operators

Tom 124 / 1997

Krzysztof M. Frączek Studia Mathematica 124 (1997), 259-267 DOI: 10.4064/sm-124-3-259-267

Streszczenie

We introduce a new equivalence relation between unitary operators on separable Hilbert spaces and discuss a possibility to have in each equivalence class a measure-preserving transformation.

Autorzy

  • Krzysztof M. Frączek

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek